Document Type : Original Manuscript

Authors

1 Department of Mathematics, Roudbar Branch, Islamic Azad University, Roudbar, Iran.

2 Department of Mathematics, Imam Khomeini International University, P.O. Box 34149-1-6818, Qazvin, Iran.

Abstract

‎Let $R$ be a commutative ring and $Z(R)$ be the set of its zero-divisors‎.
‎The annihilator graph of $R$‎, ‎denoted by $AG(R)$ is a simple undirected graph whose vertex‎
‎set is $Z(R)^*$‎, ‎the set of all nonzero zero-divisors of $R$‎, ‎and two distinct vertices $x$ and‎
‎$y$ are adjacent if and only if ${\rm ann}_R(xy)\neq {\rm ann}_R(x)\cup {\rm ann}_R(y)$‎.
‎In this paper‎, ‎perfectness of the annihilator graph for some classes of rings is investigated‎.
‎More precisely‎, ‎we show that if $R$ is an Artinian ring‎, ‎then $AG(R)$ is perfect‎.

Keywords

1. D. F. Anderson, P. S. Livingston, The zero-divisor graph of a commutative ring, J. Algebra, 217 (1999), 434–447.
2. D. D. Anderson, M. Nassr, Becks coloring of a commutative ring, J. Algebra, 159 (1993), 500–514.
3. M. F. Atiyah, I. G. Macdonald, Introduction to Commutative Algebra, Addison- Wesley, 1969.
4. A. Badawi, On the annihilator graph of a commutative ring, Comm. Algebra, 42 (2014), 108–121.
5. I. Beck, Coloring of commutative rings, J. Algebra, 116 (1988), 208–226.
6. M. Chudnovsky, N. Robertson, P. Seymour and R. Thomas, The strong perfect graph theorem, Annals Math., 164 (2006), 51–229.
7. R. Diestel, Graph Theory, Springer Verlag, 2005.
8. Sh. Ebrahimi, A. Tehranian and R. Nikandish, On perfect annihilator graphs of commutative rings, Discrete Math. Algorithms Appl., (2020), Article ID: 2050060, 7 pp.
9. J. A. Huckaba, Commutative Rings with Zero-Divisors, Marcel Dekker, 1988.
10. R. Nikandish, M. J. Nikmehr, M. Bakhtyiari, Coloring of the annihilator graph of a commutative ring, J. Algebra Appl., 15 (2016), Article ID: 1650124, 13 pp.
11. R. Y. Sharp, Steps in Commutative Algebra, Cambridge University Press, 2000.
12. D. B. West, Introduction to Graph Theory, Prentice Hall, 2001.